# SDR UPS99229608

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Out Flow Valve
- Condition: Stuck
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, AIR TURNBACK AT 1945UTC DUE TO UNSATISFACTORY AIRCRAFT PRESSURIZATION.  WHEN CLIMB THRUST SET, CARGO HEAT O'FLOW VALVE CLOSED, FULL MANUAL INCRASE ON MANUAL CONTROLLER.  AIRCRAFT WAS ONLY ABLE TO MAINTAIN A CABIN ALTITUDE OF 8,000 AND DIFFERENTIAL OF 7 PSID.  HAD FLIGHT CONTINUED, CABIN ALTITUDE WOULD HAVE EXCEEDED 10,000 2-3MTS.  TROUBLESHOT SYSTEM PER MM, FOUND RT OUTFLOW VALVE TO BE STUCK OPEN DUE TO INSULATION BLANKET STUCK IN VALVE.  REMOVED BLANKET AND PERFORMED PRESSURE CONTROL SYSTEM TEST PER MM 21-30-01.  NO DEFECTS NOTED.
